# SDR UPS00832450

- Difficulty date: April 21, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LEFT WING AUX TANK UPPER SPAR CAP IS CORRODED BEYOND LIMITS AT XFS 20.  REPAIRED IAW SRM 57-2-1 FIG 37.
